S-Space College of Natural Sciences (자연과학대학) Dept. of Mathematical Sciences (수리과학부) Journal Papers (저널논문_수리과학부)
Modified Nakajima monomials and the crystal B(∞)
- Kang, Seok-Jin; Kim, Jeong-Ah; Shin, Dong-Uy
- Issue Date
- J. Algebra 308 (2007) 524-535
- In this paper, we give a new realization of the crystal B(∞) using modified Nakajima monomials. For the quantum affine algebras of type A^(1)_n, we give an explicit characterization of the monomials in B(∞), and construct a natural crystal isomorphism between monomial realization and path realization. As a corollary, we obtain a new realization of the crystal B(∞) for the quantum classical algebras of type A_n.
- Files in This Item: There are no files associated with this item.